Massera criterion for periodic solutions of differential equations with piecewise constant argument

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we prove the almost periodicity of bounded solutions and a so-called Massera criterion for the existence of periodic solutions to differential equation with piecewise constant argument.

Original languageEnglish (US)
Pages (from-to)256-268
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume302
Issue number2
DOIs
StatePublished - Feb 15 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Massera criterion for periodic solutions of differential equations with piecewise constant argument'. Together they form a unique fingerprint.

Cite this